MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1) 4.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1) 4.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.590
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported on guarantee form by the dentist.Therefore, the lot number was not considered.
 
Event or Problem Description
Rp 011998 - the dentist reported that 8 months after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, the patient presented insufficient bone quality/quantity (bone type iii).

Brand Name
TI TITAMAX EX ACQUA IMPLANT (4.1) 4.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7545917
Report Number3008261720-2018-02323
Device Sequence Number13496841
Product Code DZE
UDI-Device Identifier07899878016427
UDI-Public07899878016427
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/25/2018
Report Date (Section F) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number140.590
Other Device ID Number07899878016427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2018
Event Location Other
Date Report to Manufacturer05/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR